# SDR DALA2024032603827

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 85,250 hours, 21,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DURING BHEC INSPECTION FASTENER HOLES PER STEP 12 OF WORKCARD, FOUND 1 EA. FASTENER HOLE UNINSPECTABLE DUE TO PLUG AND TOOLING DAMAGE ADJACENT TO FASTENER HOLE. CORRECTIVE ACTION: REF ERA 616745-14. (0260182)
